Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 267384, 11 pages
http://dx.doi.org/10.1155/2014/267384
Research Article

A Further Study of Almost Periodic Time Scales with Some Notes and Applications

1Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China
2Department of Mathematics, Texas A&M University-Kingsville, Kingsville, TX 78363-8202, USA
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 2 June 2014; Revised 10 July 2014; Accepted 13 July 2014; Published 7 August 2014

Academic Editor: Elena Braverman

Copyright © 2014 Chao Wang and Ravi P. Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Li and C. Wang, “Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2011, Article ID 341520, 22 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. Li and C. Wang, “Almost periodic functions on time scales and applications,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 727068, 20 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. Wang and Y. Li, “Weighted pseudo almost automorphic functions with applications to abstract dynamic equations on time scales,” Annales Polonici Mathematici, vol. 108, no. 3, pp. 225–240, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. C. Wang and R. P. Agarwal, “Weighted piecewise pseudo almost automorphic functions with applications to abstract impulsive -dynamic equations on time scales,” Advances in Difference Equations, vol. 2014, article 153, 2014. View at Google Scholar
  5. C. Wang, “Almost periodic solutions of impulsive BAM neural networks with variable delays on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 8, pp. 2828–2842, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Li and C. Wang, “Pseudo almost periodic functions and pseudo almost periodic solutions to dynamic equations on time scales,” Advances in Difference Equations, vol. 2012, article 77, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of dynamic equations on time scales,” Journal of Functional Analysis, vol. 265, no. 10, pp. 2267–2311, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. J. Alzabut, Y. Bolat, and T. Abdeljawad, “Almost periodic dynamics of a discrete Nicholson's blowflies model involving a linear harvesting term,” Advances in Difference Equations, vol. 2012, article 158, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. J. O. Alzabut, “Existence and exponential convergence of almost periodic solutions for a discrete Nicholson's Blowflies model with nonlinear harvesting term,” Mathematical Sciences Letters, vol. 2, no. 3, pp. 201–207, 2013. View at Google Scholar
  10. Y. Guan and K. Wang, “Translation properties of time scales and almost periodic functions,” Mathematical and Computer Modelling, vol. 57, no. 5-6, pp. 1165–1174, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. T. Liang, Y. Yang, Y. Liu, and L. Li, “Existence and global exponential stability of almost periodic solutions to Cohen-Grossberg neural networks with distributed delays on time scales,” Neurocomputing, vol. 123, pp. 207–215, 2014. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Wang and L. Li, “Almost periodic solutions for second order dynamic equations on time scales,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 784198, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Lizama, J. G. Mesquita, and R. Ponce, “A connection between almost periodic functions defined on timescales and ℝ,” Applicable Analysis, 2014. View at Publisher · View at Google Scholar
  14. C. Lizama and J. G. Mesquita, “Asymptotically almost automorphic solutions of dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 407, pp. 339–349, 2013. View at Google Scholar
  15. E. R. Kaufmann and Y. N. Raffoul, “Periodic solutions for a neutral nonlinear dynamical equation on a time scale,” Journal of Mathematical Analysis and Applications, vol. 319, no. 1, pp. 315–325, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. B. Jackson, “Partial dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 391–415, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. M. Fink, Almost Periodic Differential Equations, Springer, Berlin, Germany, 1974.